Volume 17, Number 6 (2019)
10 articles
-
On the Solutions of a Class of Fractional Hyperbolic Integro-Differential Inclusions
-
Shehu Transform and Applications to Caputo-Fractional Differential Equations
-
Harmonic Analysis on Internally Gelfand Pairs Associated to Groupoids
-
Nonlinear Coupled Fractional Order Systems with Integro-Multistrip-Multipoint Boundary Conditions
-
On Generalized k-Uniformly Close-to-Convex Functions of Janowski Type
-
On Properties of Certain Analytic Multiplier Transform of Complex Order
-
Strict Solution for a Second Order Differential Equation in Holder Spaces
-
Applying DEA Model to Measure the Efficiency of Hospitality Sector: The Case of Vietnam
-
New Results on the Conformable Fractional Sumudu Transform: Theories and Applications
-
Numerical Quenching for Heat Equations with Coupled Nonlinear Boundary Flux